• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11641
School of Mathematics
  Title:   Another aspect of graph invariants depending on the path metric and an application in nanoscience
  Author(s):  A. R. Ashrafi (Joint with M. H. Khalifeh and H. Yousefi-Azari)
  Status:   Published
  Journal: Comput. Math. Appl.
  Vol.:  60
  Year:  2010
  Pages:   2460-2468
  Supported by:  IPM
  Abstract:
The aim of this paper is to find a new expression for distance-based graph invariants of connected graphs having a decomposition into convex subgraphs. We apply this method to Schultz and Gutman indices of graphs. It can be generalized to other distance-based graph invariants. As an application, the Wiener index of the one-pentagonal nanocone is computed.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right